Paper Information

Journal:   IRANIAN JOURNAL OF ALLERGY, ASTHMA AND IMMUNOLOGY (IJAAI)   DECEMBER 2014 , Volume 13 , Number 6; Page(s) 453 To 455.
 
Paper: 

PHENOBARBITAL-INDUCED DRESS: A LICHENOID PICTURE

 
 
Author(s):  CHAABANE AMEL*, BEN FADHEL NAJAH, CHADLI ZOHRA, BEN FREDJ NADIA, BOUGHATTAS NACEUR A., AOUAM KARIM
 
* LABORATOIRE DE PHARMACOLOGIE, FACULTE DE MEDECINE, MONASTIR, TUNISIE, RUE AVICENNE 5019 MONASTIR, TUNISIE
 
Abstract: 

We describe, the first case of phenobarbital-induced DRESS syndrome presenting as a lichenoid eruption.
A 49-year-old man had received phenobarbital for a cerebral metastasis. Twenty-five days later, he developed a purplish skin eruption, odynophagia, oral mucosal erosion and fever. Physical examination revealed a cervical lymphadenopathy and facial edema associated to a diffuse violaceous maculo-papular itchy rash. Laboratory findings showed a 1200/mm3 eosinophil’s cell count. Alanine aminotransferase was 169 IU/l. Lactate dehydrogenase and creatinine phosphokinase were at 768 and 90 IU/l, respectively. All symptoms resolved completely five weeks after phenobarbital withdrawal. Few days later, the patient died because of a cardio-respiratory arrest.

 
Keyword(s): DRESS, LICHENOID ERUPTION, PHENOBARBITAL
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 160
 
Latest on Blog
Enter SID Blog